# SDR SWIA2020033149746

- Difficulty date: February 12, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*NUMEROUS AREAS OF CHAFEING, FRETTING, AND CORROSION ON SEAT RAIL FROM FS364 TO FS409 AT RBL9.  (C CHECK) RO 3/27/2020    BLENDED SEAT TRACK AT RBL 9.00 FROM FS 364.00 TO FS 409.00 . REF: CRJ-200 SRM. FOUND TO BE OUT OF LIMITS. FABRICATED NEW SEAT TRACK. REF: BOMBARDIER REO. REMOVED AND NSTALLED NEW FABRICATED SEAT TRACK AT RBL 9.00 FROM FS 364.00 TO FS 409.00 . REF: CRJ-200 AMM. SEE CONTINUATION CARD FOR DETAILS.
